# SDR TRBA2009061SUP

- Difficulty date: May 21, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 31,565 hours, 35,816 cycles
- Engine: Pwa PW127
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SHORTLY AFTER LEAVING THE GATE THE ODOR OF ELECTRICAL WIRING BURNING IN THE COCKPIT WAS DETECTED. PAX IN 17A ALSO DETECTED SAME ODOR.  FOUND LT ENGINE OVERSERVICED WITH OIL. DE-SERVICED TO CORRECT LEVEL IAW JIC NR 12-13-79-CHK-10000. PERFORMED ENGINE RUNS IAW JIC NR 72-00-00-ERU-10000. OPS CHECK GOOD. NO ELECTRICAL SMELL DETECTED.
